# SDR DALA13063845645

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 55,257 hours, 17,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR STIFFENER CORRODED AT IRSS216 BONDING JUMPER CONNECTION POINT.   STIFFENER R & R WITH FABRICATED STIFFENER IAW SRM 51-40-02 AND DWG 112N1045, REV B.
